# SDR HALA2013070100085

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 43,658 hours, 8,018 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734219
- Part serial: 83325
- Condition: Faulted
- Location: Apu
- Part time: 101,354 hours, 19,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT.  REPLACED APU ECU IAW AMM 49-61-05, PERFORMED ECU SELF AND BITE TEST, TEST PASSED, APU START ON GROUND NORMAL ON FIRST ATTEMPT, NO FAULTS NOTED, OIL QTY NORMAL.
